MathSciNet Relay Station
MathSciNet bibliographic data
MR2015849 34K06 (47A10 47N20)
Frasson, Miguel V. S.; Verduyn Lunel, Sjoerd M. Large time behaviour of linear functional differential equations. Integral Equations Operator Theory 47 (2003), no. 1, 91–121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement